# SDR CALA9700964

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 2350 · Audio Integrating System
- Part: Radio Panel
- Part number: G6101
- Condition: Chafed Wire
- Location: Cockpit
- Part time: 26,601 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE OBSERVER'S RADIO PANEL STARTED TO SMOKE WHILE EN ROUTE.  THE PANEL WAS REMOVED, THE CONNECTOR PLUGS WERE DISCONNECTED, AND THE SMOKE CEASED.  THE FLIGHT CONTINUED TO MIA WHERE IT LANDED WITHOUT FURTHER PROBLEM.  A CHAFED WIRE WAS FOUND BEHIND THE PANEL.  THE WIRE WAS REPAIRED AND THE PANEL WAS REPLACED.
